# SDR HALA9700210

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47726
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 5910228
- Condition: Corroded
- Location: Lt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT FUSELAGE UNDER AND BETWEEN LEFT PYLON TRAILING EDGE SUPPORT RAILS CORROSION APPROX LAST 12 INCHES.  REMOVED DAMAGED MATERIAL, FABRICATED DOUBLER AND SKIN OUT OF 2024-T3 .040 INCH AND .050 INCH PER SRM 53-01 FIGURE 2 SHEET 4 WITH MODIFICATION PER EA DC9-53-116.  (M)
